# SDR CA980706010

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: RT359A
- Condition: Failed
- Location: Atc
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

(CAN) DURING VFR FLIGHT A BURNING SMELL WAS NOTED FOLLOWED BY SMOKE COMING FROM TRANSPONDER.  MASTER SWITCH TURNED OFF AND AFTER TRANSPONDER TURNED OFF THE MASTER SWITCH TURNED ON WITH NO FURTHER PROBLEM.  REPLACED.
